TITLE

BOUNDARY LOCALIZATION OF DOMAINS ON TAUT MANIFOLDS

AUTHOR(S)
Lin, E. B.
PUB. DATE
May 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p61
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Domain characterizations on two taut manifolds are obtained by some local biholomorphism properties.
ACCESSION #
31291438

 

Related Articles

  • Tight contact structures on some bounded Seifert manifolds with minimal convex boundary. Ding, Fan; Li, Youlin; Zhang, Qiang // Acta Mathematica Hungarica;Apr2013, Vol. 139 Issue 1/2, p64 

    We classify positive tight contact structures, up to isotopy fixing the boundary, on the manifolds N= M( D; r, r) with minimal convex boundary of slope s and Giroux torsion 0 along ∂N, where r, r∈(0,1)∩ℚ, in the following cases: (1)...

  • Regular circle actions on 2-connected 7-manifolds. Jiang, Yi // Journal of the London Mathematical Society;Oct2014, Vol. 90 Issue 2, p373 

    A circle action $S^{1}\times M\rightarrow M$ on a manifold $M$ is called regular if this action is free and the orbit space is a manifold. In this paper, we determine the homeomorphism (respectively, diffeomorphism) types of those 2-connected 7-manifolds (respectively, smooth 2-connected...

  • On the logarithmic comparison theorem for integrable logarithmic connections. F. J. Calderón Moreno; L. Narváez Macarro // Proceedings of the London Mathematical Society;May2009, Vol. 98 Issue 3, p585 

    Let X be a complex analytic manifold, D ⊂ X a free divisor with jacobian ideal of linear type (for example, a locally quasi-homogeneous free divisor), j: U = X − D ↪ X the corresponding open inclusion, ε an integrable logarithmic connection with respect to D and ℒ the...

  • Generalized Hopfian Property, a Minimal Haken Manifold, and Epimorphisms Between 3-Manifold Groups. Reid, Alan W.; Wang Shi Cheng; Zhou Qing // Acta Mathematica Sinica;2002, Vol. 18 Issue 1, p157 

    We address the question that if π[sub1]-surjective maps between closed aspherical 3-manifolds have the same rank on π[sub1] they must be of non-zero degree. The positive answer is proved for Seifert manifolds, which is used in constructing the first known example of minimal Haken...

  • Laplacian on complex Finsler manifolds. Xiao, Jinxiu; Zhong, Tongde; Qiu, Chunhui // Chinese Annals of Mathematics;Jul2011, Vol. 32 Issue 4, p507 

    In this paper, the Laplacian on the holomorphic tangent bundle T M of a complex manifold M endowed with a strongly pseudoconvex complex Finsler metric is defined and its explicit expression is obtained by using the Chern Finsler connection associated with ( M, F). Utilizing the initiated...

  • Handle Slides and Localizations of Categories. Cooper, Benjamin; Krushkal, Vyacheslav // IMRN: International Mathematics Research Notices;Apr2013, Vol. 2013 Issue 10, p2179 

    We propose a means by which some categorifications can be evaluated at a root of unity. This is implemented using a suitable localization in the context of prior work by the authors on categorification of the Jones–Wenzl projectors. Within this localized category, we define objects that...

  • Islands at infinity on manifolds of asymptotically nonnegative curvature. Mendon�a, S�rgio; Zhou, Detang // Bulletin of the Brazilian Mathematical Society;Dec2008, Vol. 39 Issue 4, p597 

    We introduce an invariant which measures the R-eccentricity of a point in a complete Riemannian manifold M and show that it goes to zero when the point goes to infinity, if M has asymptotically nonnegative curvature. As a consequence we show that the isometry group is compact if M has...

  • Manifolds of continuous structures. Aidagulov, R. R.; Shamolin, M. V. // Journal of Mathematical Sciences;Oct2008, Vol. 154 Issue 4, p523 

    The article discusses the manifolds of continuous structures. It states that in modern mathematics, the theory of categories and functors is proposed as a language for describing arbitrary sets. It defines category as a set of objects each pair A and B of whose objects the set HOM (A,B) which is...

  • TWISTORIAL HARMONIC MORPHISMS WITH ONE-DIMENSIONAL FIBRES ON SELF-DUAL FOUR-MANIFOLDS. PANTILIE, RADU; WOOD, JOHN C. // Quarterly Journal of Mathematics;Mar2006, Vol. 57 Issue 1, p105 

    We introduce a general notion of twistorial map and classify twistorial harmonic morphisms with one-dimensional fibres from self-dual four-manifolds. Such maps can be characterized as those that pull back Abelian monopoles to self-dual connections. In fact, the constructions involve solving a...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics